# SDR DALA1608479520

- Difficulty date: April 10, 2014
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 38,748 hours, 26,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 237
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FUSELAGE AT BS 237 AND 5" ABOVE LONGERON 18.   REPAIRED SKIN IAW SRM 53-00-01-2R-6.S062052.
